# SDR SWAA2013022713151

- Difficulty date: February 21, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 24,736 hours, 23,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763617
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR INNER HANDLE INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW B717 SRM.
